# SDR SIMA201031402

- Difficulty date: November 9, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N524AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10154
- Aircraft time: 16,505 hours, 11,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3853 DURING GROUND CHECKS MAINTENANCE FOUND THE FORWARD EMERGENCY LIGHTS WERE INOPERABLE AND THE AFT PORTION WERE DIM AND THEN WENT DEAD.  THE FLIGHT WAS CANCELED AND THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED ALL FOUR BATTERY PACKS IAW AMM 33-51-17.  PART NUMBER ON AND OFF IS 2013-1A.  NR 1 SERIAL NUMBER OFF 104935, NR 2 SERIAL NUMBER OFF IS 104548; NR 3 SERIAL NUMBER OFF 79159 AND NR 4 SERIAL NUMBER OFF IS 70394.  THE OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.
